Here is an excerpt from a person who has been taking Fosamax: "After about 6 months I experienced gradually worse joint pain that changed me from healthy and athletic to almost crippled. I can barely walk up a stairs one stair at a time and leaning on the railing. Pain and weakness in my knees and hips, both sides is the main problem.
My bone density has increased, but who would want to live this way? I've gone from hiking and biking to practically needing a wheelchair. I've had to move because I couldn't do the stairs to my second floor apartment. I went off it after about a year and I'm desperately hoping my joint function will return. It hasn't improved yet after 1 month off the drug."
Gary Moller Comments:
As I said in an earlier article, I predict that these anti-osteoporosis drugs are going to be the largest and worst medical scandal in history. While they may increase bone mineral density in the first few years, they are nothing short of being a slow poison. It is disturbing that the 1/2 life of this drug is about 10 years.
Keep informed of this scandal as it develops by going here and then bookmarking this page.
Post a Comment